×

Singularities of solutions of semilinear wave equations. (Singularités des solutions d’équations d’ondes semi-linéaires.) (French) Zbl 0776.35088

Summary: Let \(u(t,x)\) locally in the space \(C^ 0(\mathbb{R}_ t,H^{s+1}(\mathbb{R}^ d))\cap C^ 1(\mathbb{R}_ t,H^ s(\mathbb{R}^ d))\), be a solution of the semilinear wave equation \(\square u=F(t,x,u,\nabla u)\) with \(F\in C^ \infty\), \(s>d/2\). We prove that the microlocal singularities of \(u\) are estimated by the direct images of “Feynman integrals” associated with the Cauchy data of \(u\), and the free propagator.

MSC:

35S15 Boundary value problems for PDEs with pseudodifferential operators
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
35L60 First-order nonlinear hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] S. ALINHAC , Évolution d’une onde simple pour les équations non-linéaires générales (Current Topics in P.D.E., Kiyokuniya Tokyo, 1986 , p. 63-90). MR 1112143 | Zbl 0629.35088 · Zbl 0629.35088
[2] S. ALINHAC , Interaction d’ondes simples pour des équations complètement non-linéaires (Ann. Sci. Éc. Norm. Sup., 4e série, t. 21, 1988 , p. 91-132). Numdam | MR 89h:35220 | Zbl 0665.35051 · Zbl 0665.35051
[3] M. BEALS , Self-Spreading and Strength of Singularities for Solutions to Semi-Linear Wave Equations (Ann. Math., vol. 118, 1983 , p. 187-214). MR 85c:35057 | Zbl 0522.35064 · Zbl 0522.35064
[4] M. BEALS , Propagation of Smoothness for Nonlinear Second Order Strictly Hyperbolic Equations (Proc. Symposia Pure Math., vol. 43, 1985 , p. 21-45). MR 87b:35107 | Zbl 0575.35062 · Zbl 0575.35062
[5] M. BEALS et G. MÉTIVIER , Progressing Wave Solutions to Certain Nonlinear Mixed Problems (Duke Math. J., vol. 53, 1986 , p. 125-137). Article | MR 87g:35140 | Zbl 0613.35050 · Zbl 0613.35050
[6] M. BEALS et G. MÉTIVIER , Reflection of Transversal Progressing Waves in Nonlinear Strictly Hyperbolic Mixed Problems (Am. J. Math., vol. 109, 1987 , p. 335-360). MR 88e:35126 | Zbl 0633.35051 · Zbl 0633.35051
[7] J.-M. BONY , Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires (Ann. Sci. Ec. Norm. Sup., 4e série, t. 14, 1981 , p. 209-246). Numdam | MR 84h:35177 | Zbl 0495.35024 · Zbl 0495.35024
[8] J.-M. BONY , Propagation des singularités... (Sém. Goulaouic-Schwartz, Éc. Polytechnique, 1979 - 1980 , n^\circ 22). Numdam | Zbl 0449.35006 · Zbl 0449.35006
[9] J.-M. BONY , Interaction des singularités... (Sém. Goulaouic-Schwartz, Éc. Polytechnique, 1981 - 1982 , n^\circ 2). Numdam | Zbl 0498.35017 · Zbl 0498.35017
[10] J.-M. BONY , Interaction des singularités pour les équations de Klein-Gordon non linéaires (Sém. Goulaouic-Meyer-Schwartz, Éc. Polytechnique, 1983 - 1984 , n^\circ 10). Numdam | Zbl 0555.35118 · Zbl 0555.35118
[11] J.-M. BONY , Second Microlocalization and Interaction of Singularities for Non Linear P.D.E. (Hyperbolic Eq. and related topics, MIZOHATA éd., Kinokuniya, 1986 , p. 11-49). MR 89e:35099 | Zbl 0669.35073 · Zbl 0669.35073
[12] J.-M. BONY , Singularités des solutions de problèmes hyperboliques non linéaires (Advances in Microlocal Analysis, GARNIR éd., N.A.T.O. A.S.I. Series 168, Reidel, 1985 , p. 15-39). MR 87m:35150 | Zbl 0627.35065 · Zbl 0627.35065
[13] J.-M. BONY et N. LERNER , Quantification asymptotique... , (Sém. E.D.P., Éc. Polytechnique, 1986 - 1987 , nos 2 et 3). Numdam | Zbl 0654.35005 · Zbl 0654.35005
[14] J.-M. BONY et N. LERNER , Quantification asymptotique et microlocalisations d’ordre supérieur (Ann. Sci. Éc. Norm. Sup., 4e série, t. 22, 1989 , p. 1-57). Numdam | MR 90k:35276 | Zbl 0753.35005 · Zbl 0753.35005
[15] J.-Y. CHEMIN , Calcul paradifférentiel précisé et applications aux équations aux dérivées partielles non semilinéaires (Duke Math. J., vol. 56-3, 1988 , p. 431-469). Article | MR 89h:35362 | Zbl 0676.35009 · Zbl 0676.35009
[16] J.-Y. CHEMIN , Interaction contrôlée dans les E.D.P. non linéaires strictement hyperboliques (Bull. Soc. Math. France, vol. 116, 1988 , p. 341-383). Numdam | MR 90j:35144 | Zbl 0675.35060 · Zbl 0675.35060
[17] J.-Y. CHEMIN , Interaction de trois ondes dans les équations semilinéaires strictement hyperboliques d’ordre 2 (Comm. P.D.E., vol. 12 (11), 1987 , p. 1203-1225). MR 89f:35119 | Zbl 0651.35049 · Zbl 0651.35049
[18] J.-Y. CHEMIN , Régularité de la solution d’un problème de Cauchy fortement non linéaire à données singulières en un point (Ann. Inst. Fourier, vol. 39, 1989 ). Numdam | MR 90i:35068 | Zbl 0659.35071 · Zbl 0659.35071
[19] J.-Y. CHEMIN , Évolution d’une singularité ponctuelle dans les équations strictement hyperboliques non linéaires (à paraître). · Zbl 0717.35012
[20] F. DAVID et M. WILLIAMS , Singularities of Solutions to Semilinear Boundary Value Problems (Am. J. Math., vol. 109, 1987 , p. 1087-1109). MR 89a:35009 | Zbl 0659.35068 · Zbl 0659.35068
[21] J.-M. DELORT , Conormalité des ondes semi-linéaires le long des caustiques (Séminaire E.D.P., Éc. Polytechnique, 1988 - 1989 , n^\circ 15). Numdam | Zbl 0703.35113 · Zbl 0703.35113
[22] G. LEBEAU , Problème de Cauchy semi-linéaire en 3 dimensions d’espace. Un résultat de finitude (J. Funct. Anal., vol. 77, 1988 ). MR 89e:35101 | Zbl 0648.35057 · Zbl 0648.35057
[23] G. LEBEAU , Équations des ondes semi-linéaires II. Contrôle des singularités et caustiques non linéaires (Invent. Math., 1989 ). MR 92j:35126b | Zbl 0686.35015 · Zbl 0686.35015
[24] G. LEBEAU , Front d’onde des fonctions non linéaires et polynômes (Séminaire E.D.P., Éc. Polytechnique, 1988 - 1989 , n^\circ 10). Numdam | Zbl 0698.35101 · Zbl 0698.35101
[25] E. LEICHTNAM , Régularité microlocale pour des problèmes de Dirichlet non linéaires non caractéristiques d’ordre deux à bord peu régulier (Bull. Soc. Math. France, vol. 115, 1987 , p. 457-489). Numdam | MR 89d:35006 | Zbl 0636.35056 · Zbl 0636.35056
[26] R. MELROSE , Semi-Linear Waves with Cusp Singularities (Actes Journées E.D.P., Saint-Jean-de-Monts, 1987 , n^\circ 10). Numdam | MR 89b:58209 | Zbl 0656.35098 · Zbl 0656.35098
[27] R. MELROSE et N. RITTER , Interaction of Progressing Waves for Semi-Linear Wave Equation I , (Ann. Math., vol. 121, 1985 , p. 149-236). MR 86m:35005 | Zbl 0575.35063 · Zbl 0575.35063
[28] R. MELROSE et N. RITTER , Interaction of Progressing Waves for Semi-Linear Wave Equation II (Arkiv Math., vol. 25, 1987 , p. 91-114). MR 89b:35005 | Zbl 0653.35058 · Zbl 0653.35058
[29] A. PIRIOU , Calcul symbolique non linéaire pour une onde conormale simple (Ann. Inst. Fourier, vol. 38, n^\circ 4, 1988 , p. 173-186). Numdam | MR 90c:35209 | Zbl 0646.35012 · Zbl 0646.35012
[30] J. RAUCH et M. REED , Nonlinear Microlocal Analysis of Semi-Linear Hyperbolic Systems in One Space Dimension (Duke Math. J., vol. 49, 1982 , p. 397-475). Article | MR 83m:35098 | Zbl 0503.35055 · Zbl 0503.35055
[31] J. RAUCH et M. REED , Singularities Produced by the Nonlinear Interaction of Three Progressing Waves ; Examples (Comm. P.D.E., vol. 7, 1982 , p. 1117-1133). MR 83m:35097 | Zbl 0502.35060 · Zbl 0502.35060
[32] J. RAUCH et M. REED , Classical, Conormal Semilinear Waves (Séminaire E.D.P., Éc. Polytechnique, 1985 - 1986 , n^\circ 5). Numdam | Zbl 0615.35053 · Zbl 0615.35053
[33] N. RITTER , Progressing Wave Solutions to Non-Linear Hyperbolic Cauchy Problems (Ph. D. Thesis, M.I.T., 1984 ).
[34] A. SA BÁRRETO , Interaction of Conormal Waves for Fully Semilinear Wave Equations (J.F.A., vol. 89, n^\circ 2, 1990 ). MR 91h:35022 | Zbl 0726.35083 · Zbl 0726.35083
[35] M. SABLÉ-TOUGERON , Régularité microlocale pour des problèmes aux limites non linéaires (Ann. Inst. Fourier, vol. 36-1, 1986 , p. 39-82). Numdam | MR 88b:35021 | Zbl 0577.35004 · Zbl 0577.35004
[36] M. WILLIAMS , Spreading of Singularities at the Boundary in Semilinear Hyperbolic Mixed Problems I : Microlocal Hs,s’ Regularity (Duke Math. J., vol. 56, 1988 , p. 17-40). Article | MR 89g:35071 | Zbl 0678.58039 · Zbl 0678.58039
[37] M. WILLIAMS , Spreading of Singularities at the Boundary in Semilinear Hyperbolic Mixed Problems II : Crossing and Self-Spreading (Trans. A.M.S., vol. 310, 1988 ). Zbl 0701.58055 · Zbl 0701.58055
[38] C. J. XU , Propagation au bord des singularités pour des problèmes de Dirichlet non linéaires d’ordre deux (Actes Journées E.D.P., Saint-Jean-de-Monts, 1989 , n^\circ 20). Numdam · Zbl 0726.35026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.